Weight Loss Home > Relacore Overdose
It is not exactly known what may happen if a person overdoses on Relacore. However, an overdose on magnesium (one of the ingredients in Relacore) can result in dangerous side effects, such as difficulty breathing, a coma, or cardiac arrest. Treatment for a Relacore overdose may involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
Relacore Overdose: An OverviewAlmost nothing is known about the possible effects of a Relacore® overdose. However, it is reasonable to assume that the effects of an overdose will vary, depending on the Relacore dosage and whether it was taken with any medications, alcohol, or street drugs.
Symptoms of a Relacore OverdoseThere is very little information available regarding an overdose on Relacore (or even an overdose of any of the individual active ingredients in Relacore). Of the few ingredients that have been thoroughly studied, magnesium has the potential to be rather dangerous in the case of an overdose. Symptoms of a magnesium overdose may include:
- Muscle weakness
- Difficulty breathing
- An irregular heart rhythm (arrhythmia)
- Cardiac arrest